# SDR MZZA99084

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-979.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON STRINGER 27R TEE CHORD AT C2 DOOR CUT OUT OUTBOARD HORIZONTAL FLANGE UPPER SURFACE BETWEEN 950E PLUS 12.5 AND BS 979.5.  THE CORRODED AREA WAS REMOVED AND REPAIRED PER EC/RA 5310-03841 DATED 14 APR 1999.  (M)
